Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Magnetic Susceptibility of the Strongly Correlated Hubbard Model
Authors

M. Bartkowiak
K. Chao
Journal / Anthology

Physical Review B
Year: 1992
Volume: 46
Issue: 14
Page range: 9228-9230
Description

Using the Wick theorem for Hubbard operators, we generate the linked-cluster expansion around the atomic limit of the Hubbard model and use it to calculate the free energy, and the uniform and the staggered magnetic susceptibility up to the fourth order. We have checked all existing controversial results on this problem and found out that our results agree with those of K.-K. Pan and Y.-L. Wang [Phys. Rev. B 43, 370 (1991)], which were derived with an entirely different method.
Subject

*Science > Physics > Quantum Physics